×

zbMATH — the first resource for mathematics

Integrals of products of Bernoulli polynomials. (English) Zbl 1215.11014
Summary: Extending known results on integrals of products of two or three Bernoulli polynomials with limits of integration 0 and 1, we obtain identities for such integrals with limits of integration 0 and \(x\), for a variable \(x\).
Proposition 1. For all \(k,m\geq 0\) we have \[ \int_0^x B_k(t)B_m(t)\,dt=\frac{k!m!}{(k+m+1)!} \sum_{j=0}^k (-1)^j\binom{k+m+1}{k-j} \left(B_{k-j}(x)B_{m+j+1}(x)-B_{k-j}B_{m+j+1}\right). \]
As applications we obtain certain quadratic and cubic identities for Bernoulli polynomials.
Reviewer: Reviewer (Berlin)

MSC:
11B68 Bernoulli and Euler numbers and polynomials
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agoh, T.; Dilcher, K., Convolution identities and lacunary recurrences for Bernoulli numbers, J. number theory, 124, 105-122, (2007) · Zbl 1137.11014
[2] Agoh, T.; Dilcher, K., Reciprocity relations for Bernoulli numbers, Amer. math. monthly, 115, 237-244, (2008) · Zbl 1204.11048
[3] Carlitz, L., Note on the integral of the product of several Bernoulli polynomials, J. London math. soc., 34, 361-363, (1959) · Zbl 0086.05801
[4] Dilcher, K., Sums of products of Bernoulli numbers, J. number theory, 60, 23-41, (1996) · Zbl 0863.11011
[5] Espinosa, O.; Moll, V.H., The evaluation of Tornheim double sums. I, J. number theory, 116, 200-229, (2006) · Zbl 1168.11033
[6] Hansen, E.R., A table of series and products, (1975), Prentice-Hall, Inc. Englewood Cliffs, NJ · Zbl 0302.65039
[7] Mikolás, M., Integral formulae of arithmetical characteristics relating to the zeta-function of Hurwitz, Publ. math. debrecen, 5, 44-53, (1957) · Zbl 0081.27403
[8] Mordell, L.J., Integral formulae of arithmetical character, J. London math. soc., 33, 371-375, (1958) · Zbl 0081.27404
[9] Nielsen, N., Traité élémentaire des nombres de Bernoulli, (1923), Gauthier-Villars Paris · JFM 50.0170.04
[10] Nörlund, N.E., Vorlesungen über differenzenrechnung, (1924), Springer-Verlag Berlin · JFM 50.0315.02
[11] Wilson, J.C., On franel-kluyver integrals of order three, Acta arith., 66, 71-87, (1994) · Zbl 0807.11013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.